Couldn't find what you looking for?

TRY OUR SEARCH!


Hey people,
I will go nuts! I have this boils which look really ugly. I have them on my legs… I mean they look ugly, but the pain is bearable. But 2 days ago, one was starting to grow on my earlobe. Woooooow, that hurts! My whole left side of the head is swollen, I think. I do not know what to do, docs says there is nothing to be done, but I don’t want to live with this frustrating boils forever…

Loading...


Hey there,
Forget about your doctor- change doctor now!!! You have the right to second opinion and if the first doc doesn’t want to help, then change doctor!
I have one suggestion- drink or eat at least half liter of yogurt daily/ it contains lots of vitamin B and lots of ferment, which is very good for skin. You can also eat one tea spoon of ferment on an empty stomach (it is better if you mix it with yogurt). I had the same problem. My first doctor also told there is nothing to be done, but I decided to change a doctor. The second doctor prescribed me some medication, I do not remember the name/ some sort of antibiotics (I had to avoid sun, that is what I remember) and also told me about this yogurt stuff. I was taking antibiotics, she prescribed me, and since then- no more boils, not on earlobe, not in the nose, not on legs… So happy because of that!
Hope you’ll follow my path!
Reply

Loading...

hi ...i would be glad if you can reasearch which antibiotics you ahd taken...pls...i have boling trouble for one year and half i still didnt good medics,
Reply

Loading...

I believe the medication you are refering to is doxycycline. I am taking it for my acne.
Reply

Loading...